# SDR DALA2025060704348

- Difficulty date: June 4, 2025
- Submitted: June 7, 2025
- Operation: Air carrier
- Aircraft: N338DN
- Make and model: Airbus A321-213
- Aircraft serial: 8078
- Aircraft time: 22,931 hours, 10,145 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 3038, DECLARED EMERGENCY INTO SYR DUE TO RIGHT GEAR DOWNLOCK LIGHT INOP (GREEN TRIANGLE LIGHT INOP). CORRECTIVE ACTION: DEFERRED PER MEL 32-60-01. LATER, PERFORMED OPERATIONAL CHECK OF LANDING GEAR DOWN LIGHT. OPERATIONAL CHECK GOOD PER A321 AMM 32-60. (LP 1005315)
